# SDR UPS97824025

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 5644011501
- Condition: Corrosion
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 857 AT LBL 16 CENTER WING BOX UPPER AFT CHORD HAS HEAVY CORROSION.  REMOVED AND REPLACED CHORD IAW SRM 51-1-21.
